# SDR ASAA2017102422302

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,947 hours, 6,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 10159
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 33,792 hours, 10,823 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL ERRATIC WITH KNOB AT THE 9 O'CLOCK POSITION. TEMP WENT FROM 20C TO 60C UNCOMMANDED.  TEMP DID RESPOND TO FULL COLD SECTION.  ACFT GROUNDED. INTERROGATED THE LT ZONE TEMP CONTROLLER, FOUND LT PACK TCV FAILED.  REMOVED AND REPLACED THE LT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10.  OPS CHECKED NORMAL.  NO FAULTS LOGGED AFTER TEST. OPERATED FWD CABIN TEMP CONTROL THROUGH FULL TEMP RANGE. OK FOR SERVICE.
